# SDR 96ZZZX2483

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N160YV
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gear
- Part number: 3024502CL9
- Condition: Making Metal
- Location: 2nd Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWER SECTION AND GAS GENERATOR WOULD NOT ROTATE AT TIME OF DISASSEMBLY.  THE CHIP DETECTOR AND AGB HAD BRONZE METAL PIECES.  WHEN THE MODULES WERE SEPARATED THERE WAS A HEAVY SMELL OF HYDRAULIC FLUID COMING FROM THE OIL THAT WAS DRAINED FROM THE MODULES.  WHEN THE RGB HOUSING WAS SPLIT, IT WAS FULL OF BRONZE METAL PARTICLES THAT CAME FROM THE PLANET GEAR SLEEVE BUSHINGS ON THE NR 2 CARRIER ASSY.  THE GAS GENERATOR PROBLEMS WERE FOUND TO BE SECONDARY DAMAGE RELATED.  OIL SAMPLES SENT IN FOR ANALYSIS.
